# SDR AU981542

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Screw
- Part number: M52469455
- Condition: Wrong Part
- Location: Main Rotor
- Component: 206011116001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HUB FLAP RESTRAINT ASSEMBLY SCREWS WERE THE INCORRECT PART NUMBER FOR THE INSTALLATION.  CORRECT P/N M524694-555.  MAST NUT FOUND BELOW MINIMUM TORQUE VALUE.
